# SDR CA010625052

- Difficulty date: June 14, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech 95-A55
- Aircraft time: 3,610 hours
- Engine: Cont IO470L
- Propeller: Mcauly 2AF36C39
- System (JASC): 2710 · Aileron Control System
- Part: Retainer
- Part number: 35524238124
- Condition: Missing
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE IT WAS FOUND THAT THE LOWER CONTROL ARM RETAINER WAS MISSING. UPON FURTHER INVESTIGATION, IT WAS FOUND LYING IN THE BELLY OF THE AIRPLANE. IT WAS ALSO NOTED THAT THE UPPERCONTROL ARM RETAINER WAS ATTACHED WITH ONLY ONE OF TWO SCREWS WAS THE INCORRECT STYLE.
